# SDR UIEA2011032800166

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D1 CHECK INSP, A DENT WAS FOUND AT BS 1540 TO 1560, AND S43R TO S36R. (THE DENT WAS REPAIRED IAW SRM 53-00-01-2R-1, FIG 201 IAW NRC 50556; CATEGORY B REPAIR IAW SRM 53-00-01-2R-1 FIG 201 TABLE IV, WITH ONGOING HFEC INTERNAL INSPECTIONS OR REPAIR 15,000 FC AFTER INSTALLATION AND EVERY 6,000 FLIGHT CYCLES THEREAFTER.)
